MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN041544
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states "after we inflate the cuff as much as we can safely, we can still hear air escaping around the tube which suggests there is not an appropriate seal of the trachea.Our concern with these ett is that they are not being correctly inflated to have a safe pressure on the cat's tracheal wall and that they are not creating a tight seal which is allowing isoflurane to escape around the tube".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
The report states "after we inflate the cuff as much as we can safely, we can still hear air escaping around the tube which suggests there is not an appropriate seal of the trachea.Our concern with these ett is that they are not being correctly inflated to have a safe pressure on the cat's tracheal wall and that they are not creating a tight seal which is allowing isoflurane to escape around the tube".
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 02 june 2023 states that "there have been no signs of defect to the cuff on extubation, we always check our cuffs prior to placement and all patients have recovered from their ga without problems".Complaint verification testing could not be performed as it was reported that the sample is not available for return.The manufacturing site reports "teleflex endotracheal tube is designed and intended for human use only.Labelling and ifu are created based on human use and market feedback.It is not design for other purpose and the drug used may not be compatible to the device.".

Brand Name
TRACHEAL TUBE, CUFFED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17011747
Report Number8040412-2023-00234
Device Sequence Number12520542
Product Code BTR
UDI-Device Identifier14026704341495
UDI-Public14026704341495
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041544
Device Catalogue Number112480-000025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown